Biblioteca de la Universidad Complutense de Madrid

Symmetric polynomials on rearrangement-invariant function spaces

Impacto

González, Manuel y Gonzalo, Raquel y Jaramillo Aguado, Jesús Ángel (1999) Symmetric polynomials on rearrangement-invariant function spaces. Journal of the London Mathematical Society, 59 (2). pp. 681-697. ISSN 0024-6107

URL Oficial: http://jlms.oxfordjournals.org/content/59/2/681.full.pdf+html




Resumen

The exact representation of symmetric polynomials on Banach spaces with symmetric basis and also on separable rearrangement-invariant function spaces over [0, 1] and [0, infinity) is given. As a consequence of this representation it is obtained that, among these spaces, l(2n), L-2n[0, 1], L-2n[0, infinity) and L-2n[0, infinity) boolean AND L-2n[0, infinity) where n, nl are both integers are the only spaces that admit separating polynomials.


Tipo de documento:Artículo
Palabras clave:Rearrangement invariant spaces; symmetric spaces; symmetric polynomials;separating polynomial
Materias:Ciencias > Matemáticas > Análisis funcional y teoría de operadores
Código ID:16733
Depositado:18 Oct 2012 10:41
Última Modificación:18 Oct 2012 10:41

Sólo personal del repositorio: página de control del artículo